EconPapers    
Economics at your fingertips  
 

Stability of weak numerical schemes for stochastic differential equations

N. Hofmann and Eckhard Platen ()

Published Paper Series from Finance Discipline Group, UTS Business School, University of Technology, Sydney

Abstract: This paper considers numerical stability and convergence of weak schemes solving stochastic differential equations. A relatively strong notion of stability for a special type of test equations is proposed. These are stochastic differential equations with multiplicative noise. For different explicit and implicit schemes, the regions of stability are also examined.

Keywords: Numerical stability; Stochastic differential equations; Weak numerical schemes Implicit schemes; Regions of stability (search for similar items in EconPapers)
Pages: 13 pages
Date: 1994-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (10)

Published in: Hofmann, N. and Platen, E., 1994, "Stability Of Weak Numerical Schemes For Stochastic Differential-equations", Computers and Mathematics With Applications, 28(10-12), 45-57.

Downloads: (external link)
https://www.sciencedirect.com/science/article/pii/0898122194001855 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:uts:ppaper:1994-1

Access Statistics for this paper

More papers in Published Paper Series from Finance Discipline Group, UTS Business School, University of Technology, Sydney PO Box 123, Broadway, NSW 2007, Australia. Contact information at EDIRC.
Bibliographic data for series maintained by Duncan Ford ().

 
Page updated 2025-04-02
Handle: RePEc:uts:ppaper:1994-1